Alert archive / Georgia / Freeze Warnings in 2017
Freeze Warning 5, NWS Charleston, SC
NWS Charleston, SC issued this freeze warning at Mar 16, 2017, 10:53 AM EDT for 8 counties in Georgia; 5 counties in South Carolina. It took effect at Mar 17, 2017, 12:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 16, 2017, 10:53 AM EDT (14:53 UTC)
- In effect from
- Mar 17, 2017, 12:00 AM EDT
- Expired
- Mar 17, 2017, 9:26 AM EDT
- In force
- 9 hr
- Issued by
- NWS Charleston, SC
Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Jenkins County, GA, Long County, GA, Screven County, GA, Tattnall County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 33 km from the middle of the area, began a volume at 14:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 2.9 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2196 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- -63 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
831 WWUS72 KCHS 161453 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 1053 AM EDT Thu Mar 16 2017 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047>052- 162300- /O.NEW.KCHS.FZ.W.0005.170317T0400Z-170317T1400Z/ Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- Including the cities of Millen, Sylvania, Metter, Statesboro, Rincon, Springfield, Reidsville, Claxton, Pembroke, Richmond Hill, Garden City, Pooler, Savannah, Ludowici, Hinesville, Fort Stewart, Townsend, Allendale, Hampton, Yemassee, Walterboro, Saint George, Summerville, Goose Creek, Moncks Corner, Ridgeland, Beaufort, Hilton Head Island, Edisto Beach, Charleston, North Charleston, Mount Pleasant, and Daniel Island 1053 AM EDT Thu Mar 16 2017 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT FRIDAY... The National Weather Service in Charleston has issued a Freeze Warning, which is in effect from midnight tonight to 10 AM EDT Friday. * LOCATIONS...Widespread freeze away from the immediate coast in Southeast South Carolina and west of Interstate 95 in Southeast Georgia. * TEMPERATURES...28 to 32 degrees. Coldest inland. * FREEZE DURATION...5 to 8 hours across Southeast South Carolina. 3 to 6 hours across Southeast Georgia. * FREEZE IMPACTS...Freezing temperatures and scattered to widespread frost could kill sensitive vegetation and damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to protect sensitive outdoor vegetation and cover unprotected outdoor plumbing. && $$
5 follow-up statements
801 WWUS72 KCHS 161925 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 325 PM EDT Thu Mar 16 2017 GAZ117-119-170330- /O.EXA.KCHS.FZ.W.0005.170317T0400Z-170317T1400Z/ Coastal Bryan-Coastal Chatham- Including the cities of Wilmington Island and Tybee Island 325 PM EDT Thu Mar 16 2017 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT FRIDAY... The National Weather Service in Charleston has issued a Freeze Warning, which is in effect from midnight tonight to 10 AM EDT Friday. * LOCATIONS...Widespread freeze away from the immediate coast in Southeast South Carolina and west of Interstate 95 in Southeast Georgia. * TEMPERATURES...30 to 32 degrees. * FREEZE DURATION...2 to 4 hours near the Southeast Georgia coast. * FREEZE IMPACTS...Freezing temperatures and scattered frost could kill sensitive vegetation and damage unprotected outdoor plumbing. * IMPACTS...Freezing temperatures could kill sensitive vegetation and damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to protect sensitive outdoor vegetation and cover unprotected outdoor plumbing. && $$ GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047>052- 170330- /O.CON.KCHS.FZ.W.0005.170317T0400Z-170317T1400Z/ Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- Including the cities of Millen, Sylvania, Metter, Statesboro, Rincon, Springfield, Reidsville, Claxton, Pembroke, Richmond Hill, Garden City, Pooler, Savannah, Ludowici, Hinesville, Fort Stewart, Townsend, Allendale, Hampton, Yemassee, Walterboro, Saint George, Summerville, Goose Creek, Moncks Corner, Ridgeland, Beaufort, Hilton Head Island, Edisto Beach, Charleston, North Charleston, Mount Pleasant, and Daniel Island 325 PM EDT Thu Mar 16 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT FRIDAY... * LOCATIONS...Widespread freeze away from the immediate coast in Southeast South Carolina and west of Interstate 95 in Southeast Georgia. * TEMPERATURES...28 to 32 degrees. Coldest inland. * FREEZE DURATION...6 to 10 hours across Southeast South Carolina. 4 to 8 hours across Southeast Georgia. * FREEZE IMPACTS...Freezing temperatures and scattered frost could kill sensitive vegetation and damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to protect sensitive outdoor vegetation and cover unprotected outdoor plumbing. && $$ GAZ139-141-170330- /O.NEW.KCHS.FR.Y.0002.170317T0700Z-170317T1400Z/ Coastal Liberty-Coastal McIntosh- Including the city of Darien 325 PM EDT Thu Mar 16 2017 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 10 AM EDT FRIDAY... The National Weather Service in Charleston has issued a Frost Advisory, which is in effect from 3 AM to 10 AM EDT Friday. * LOCATIONS...Coastal areas of Liberty and McIntosh County east of Interstate 95. * TEMPERATURES...33 to 37 degrees. * IMPACTS...Scattered frost could harm sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to protect sensitive outdoor vegetation. && $$
287 WWUS72 KCHS 170112 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 912 PM EDT Thu Mar 16 2017 GAZ087-088-099>101-114>119-137-138-140-SCZ040-042>045-047>052- 170915- /O.CON.KCHS.FZ.W.0005.170317T0400Z-170317T1400Z/ Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Inland McIntosh-Allendale-Hampton-Inland Colleton- Dorchester-Inland Berkeley-Inland Jasper-Beaufort- Coastal Colleton-Charleston-Coastal Jasper-Tidal Berkeley- Including the cities of Millen, Sylvania, Metter, Statesboro, Rincon, Springfield, Reidsville, Claxton, Pembroke, Richmond Hill, Garden City, Pooler, Savannah, Wilmington Island, Tybee Island, Ludowici, Hinesville, Fort Stewart, Townsend, Allendale, Hampton, Yemassee, Walterboro, Saint George, Summerville, Goose Creek, Moncks Corner, Ridgeland, Beaufort, Hilton Head Island, Edisto Beach, Charleston, North Charleston, Mount Pleasant, and Daniel Island 912 PM EDT Thu Mar 16 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT FRIDAY... * LOCATIONS...Widespread freeze away from the immediate coast in Southeast South Carolina and west of Interstate 95 in Southeast Georgia. * TEMPERATURES...28 to 32 degrees. Coldest inland. * FREEZE DURATION...6 to 10 hours across Southeast South Carolina. 4 to 8 hours across Southeast Georgia. * FREEZE IMPACTS...Freezing temperatures and scattered frost could kill sensitive vegetation and damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to protect sensitive outdoor vegetation and cover unprotected outdoor plumbing. && $$ GAZ139-141-170915- /O.CON.KCHS.FR.Y.0002.170317T0700Z-170317T1400Z/ Coastal Liberty-Coastal McIntosh- Including the city of Darien 912 PM EDT Thu Mar 16 2017 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM EDT FRIDAY... * LOCATIONS...Coastal areas of Liberty and McIntosh County east of Interstate 95. * TEMPERATURES...33 to 37 degrees. * IMPACTS...Scattered to widespread frost could harm sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to protect sensitive outdoor vegetation. && $$
306 WWUS72 KCHS 170527 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 127 AM EDT Fri Mar 17 2017 GAZ087-088-099>101-114>119-137-138-140-SCZ040-042>045-047>052- 171330- /O.CON.KCHS.FZ.W.0005.000000T0000Z-170317T1400Z/ Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Inland McIntosh-Allendale-Hampton-Inland Colleton- Dorchester-Inland Berkeley-Inland Jasper-Beaufort- Coastal Colleton-Charleston-Coastal Jasper-Tidal Berkeley- Including the cities of Millen, Sylvania, Metter, Statesboro, Rincon, Springfield, Reidsville, Claxton, Pembroke, Richmond Hill, Garden City, Pooler, Savannah, Wilmington Island, Tybee Island, Ludowici, Hinesville, Fort Stewart, Townsend, Allendale, Hampton, Yemassee, Walterboro, Saint George, Summerville, Goose Creek, Moncks Corner, Ridgeland, Beaufort, Hilton Head Island, Edisto Beach, Charleston, North Charleston, Mount Pleasant, and Daniel Island 127 AM EDT Fri Mar 17 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * LOCATIONS...Widespread freeze away from the immediate coast in Southeast South Carolina and west of Interstate 95 in Southeast Georgia. * TEMPERATURES...28 to 32 degrees. Coldest inland. * FREEZE DURATION...6 to 10 hours across Southeast South Carolina. 4 to 8 hours across Southeast Georgia. * FREEZE IMPACTS...Freezing temperatures and scattered frost could kill sensitive vegetation and damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to protect sensitive outdoor vegetation and cover unprotected outdoor plumbing. && $$ GAZ139-141-171330- /O.CON.KCHS.FR.Y.0002.170317T0700Z-170317T1400Z/ Coastal Liberty-Coastal McIntosh- Including the city of Darien 127 AM EDT Fri Mar 17 2017 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * LOCATIONS...Coastal areas of Liberty and McIntosh County east of Interstate 95. * TEMPERATURES...33 to 37 degrees. * IMPACTS...Scattered to widespread frost could harm sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to protect sensitive outdoor vegetation. && $$
104 WWUS72 KCHS 170723 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 323 AM EDT Fri Mar 17 2017 GAZ087-088-099>101-114>119-137-138-140-SCZ040-042>045-047>052- 171400- /O.CON.KCHS.FZ.W.0005.000000T0000Z-170317T1400Z/ Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Inland McIntosh-Allendale-Hampton-Inland Colleton- Dorchester-Inland Berkeley-Inland Jasper-Beaufort- Coastal Colleton-Charleston-Coastal Jasper-Tidal Berkeley- Including the cities of Millen, Sylvania, Metter, Statesboro, Rincon, Springfield, Reidsville, Claxton, Pembroke, Richmond Hill, Garden City, Pooler, Savannah, Wilmington Island, Tybee Island, Ludowici, Hinesville, Fort Stewart, Townsend, Allendale, Hampton, Yemassee, Walterboro, Saint George, Summerville, Goose Creek, Moncks Corner, Ridgeland, Beaufort, Hilton Head Island, Edisto Beach, Charleston, North Charleston, Mount Pleasant, and Daniel Island 323 AM EDT Fri Mar 17 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * LOCATIONS...Widespread freeze away from the immediate coast in Southeast South Carolina and west of Interstate 95 in Southeast Georgia. * TEMPERATURES...28 to 32 degrees. Coldest inland. * FREEZE DURATION...6 to 10 hours across Southeast South Carolina. 4 to 8 hours across Southeast Georgia. * FREEZE IMPACTS...Freezing temperatures and scattered frost could kill sensitive vegetation and damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to protect sensitive outdoor vegetation and cover unprotected outdoor plumbing. && $$ GAZ139-141-171400- /O.CON.KCHS.FR.Y.0002.000000T0000Z-170317T1400Z/ Coastal Liberty-Coastal McIntosh- Including the city of Darien 323 AM EDT Fri Mar 17 2017 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * LOCATIONS...Coastal areas of Liberty and McIntosh County east of Interstate 95. * TEMPERATURES...33 to 37 degrees. * IMPACTS...Scattered to widespread frost could harm sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to protect sensitive outdoor vegetation. && $$
565 WWUS72 KCHS 171326 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 926 AM EDT Fri Mar 17 2017 GAZ087-088-099>101-114>119-137-138-140-SCZ040-042>045-047>052- 171430- /O.CAN.KCHS.FZ.W.0005.000000T0000Z-170317T1400Z/ Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Inland McIntosh-Allendale-Hampton-Inland Colleton- Dorchester-Inland Berkeley-Inland Jasper-Beaufort- Coastal Colleton-Charleston-Coastal Jasper-Tidal Berkeley- Including the cities of Millen, Sylvania, Metter, Statesboro, Rincon, Springfield, Reidsville, Claxton, Pembroke, Richmond Hill, Garden City, Pooler, Savannah, Wilmington Island, Tybee Island, Ludowici, Hinesville, Fort Stewart, Townsend, Allendale, Hampton, Yemassee, Walterboro, Saint George, Summerville, Goose Creek, Moncks Corner, Ridgeland, Beaufort, Hilton Head Island, Edisto Beach, Charleston, North Charleston, Mount Pleasant, and Daniel Island 926 AM EDT Fri Mar 17 2017 ...FREEZE WARNING IS CANCELLED... The National Weather Service in Charleston has cancelled the Freeze Warning. $$ GAZ139-141-171430- /O.CAN.KCHS.FR.Y.0002.000000T0000Z-170317T1400Z/ Coastal Liberty-Coastal McIntosh- Including the city of Darien 926 AM EDT Fri Mar 17 2017 ...FROST ADVISORY IS CANCELLED... The National Weather Service in Charleston has cancelled the Frost Advisory. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this freeze warning went out at Mar 16, 7:16 AM EDT, 3 hours 37 minutes earlier.
Area forecast discussion, Mar 16, 7:16 AM EDT, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
716 AM EDT Thu Mar 16 2017
.SYNOPSIS...
Cold high pressure will prevail through Friday. A cold front
will move through this weekend and another round of cool high
pressure is expected early next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Today: We will get off to a very cold start with temperatures
at sunrise likely in the mid to upper 20s in most locations. The
pattern aloft for the day will feature a cold upper trough that
will begin to pull away from the eastern seaboard. As it does,
heights will rise through the day, yielding warmer temperatures
than we saw on Wednesday. Highs are expected to range from the
mid to upper 50s. While an improvement, such temperatures would
still be around 15 degrees below normal for mid March. The
combination of warmer temperatures and weaker winds will
certainly make it feel much better albeit still cool.
Tonight: Heights aloft will continue to build as the main
trough pulls away and an embedded shortwave pushes through from
the west- northwest. At the surface, high pressure will settle
directly over the forecast area, resulting in nearly ideal
radiational cooling conditions. As such, the rising heights and
warm advection will be offset by the radiational cooling
conditions, allowing lows to once again dip to near or just
below freezing. It does not look like a good hard freeze
opportunity, and the necessity of frost/freeze products is much
less certain. Will continue to highlight in the Hazardous
Weather Outlook and hold off on any products until the current
freeze warning comes down.
&&
.SHORT TERM /FRIDAY THROUGH SUNDAY/...
Friday: High pressure centered just offshore will continue the
dry conditions across our area. Southerly surface winds should
advect warmer temperatures into the region, allowing high
temperatures to rebound closer to normal. Highs should peak in
the mid to upper 60s. Nighttime lows will also rebound to
seasonal for a change, the mid 40s inland to near 50 degrees at
the coast.
Saturday: A cold front will approach the region from the
northwest in the afternoon, crossing the area in the evening or
overnight. Models continue to show very little moisture
associated with this front. Any precipitation that does occur is
forecasted to dissipate as it makes its way into our area.
Slight chance POPs remain in the forecast for the far inland
counties, mainly in the afternoon. Very little, if any
measurable rainfall is expected in these locations. Most spots
can just expect an increase in clouds. Otherwise, southwest
surface winds and pre-frontal compression will pump high
temperatures into the mid-70s across most of the area. Winds
should also be gusty in advance of the front. However, they will
quickly ease behind the front. Low temperatures should remain
near normal again, in the 40s, because cold air advection
doesn't make it into our area overnight.
Sunday: Broad surface high pressure will spread across the
Southeast while a ridge aloft stretches from the Gulf of Mexico
northward into the Great Lakes region. Dry and sunny weather is
expected within northwest flow. Cold air advection will try to
nudge it's way southward within this flow. However, it
southernmost extent appears to be limited to our northernmost
counties. Additionally, downslope flow offs the mountains and
full sun will help to warm the airmass. Highs inland should
range from the mid 60s for our SC counties and the upper 60s for
our GA counties.
&&
.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
High pressure spread across the Southeast Sunday night will
bring dry conditions. The high is forecasted to move offshore
late Monday into Tuesday, allowing southerly winds to advect
warmer temperatures into the region. A cold front will approach
from the northwest Tuesday night, passing through on Wednesday.
Minimal precipitation is expected.
&&
.AVIATION /11Z THURSDAY THROUGH MONDAY/...
VFR conditions will prevail through 12z Friday.
Extended Aviation Outlook: VFR. Gusty winds are possible with a
cold front on Saturday.
&&
.MARINE...
Today and tonight: Conditions across the local waters will
continue to improve as high pressure settles into the region.
Winds will remain elevated this morning in the 15-20 knot range,
but will steadily diminish through the day in response to a
weakening pressure gradient. Overnight, winds will become less
than 10 knots as the high becomes aligned directly over the
local waters. Seas will continue their downward trend through
the period, becoming 1-2 feet overnight.
Friday through Monday: High pressure will move offshore Friday
into Saturday. Meanwhile, a cold front will approach from the
northwest. An increasing pressure gradient between these two
features will lead to increasing SW winds and building seas.
Small Craft Advisories may be needed for AMZ350 and AMZ374
beginning Saturday afternoon. The front is forecasted to pass
through Saturday evening or night, causing winds to veer to the
north by daybreak Sunday. However, cold air advection behind the
front should keep winds and seas elevated Sunday morning.
Conditions are forecasted to improve Sunday afternoon as cold
air advection weakens. The pressure gradient should remain weak
into Monday as high pressure approaches the Southeast.
&&
.CLIMATE...
Record Low Temperatures for March 16th:
KCHS: 28 set in 1988.
KCXM: 30 set in 1916.
KSAV: 26 set in 1890.
Record Low Temperatures for March 17th:
KCHS: 28 set in 1954.
KCXM: 33 set in 1901.
KSAV: 29 set in 1954.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Freeze Warning until 10 AM EDT this morning for GAZ087-088-
099>101-114>119-137>141.
SC...Freeze Warning until 10 AM EDT this morning for SCZ040-042>045-
047>052.
MARINE...None.
&&
NEAR TERM...BSH
SHORT TERM...MS
LONG TERM...MS
AVIATION...BSH/MS
MARINE...BSH/MS
CLIMATE...Hazardous weather outlook, Mar 16, 3:34 AM EDT, 7 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 334 AM EDT Thu Mar 16 2017 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-170745- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 334 AM EDT Thu Mar 16 2017 ...FREEZE WARNING IN EFFECT UNTIL 10 AM EDT THIS MORNING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Frost/Freeze: Freezing temperatures are possible again Friday morning. Freeze Watches and Warnings will likely be needed. Those with agricultural interests should take action this week to protect vegetation. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-354-374-170745- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 nm- Waters from Edisto Beach SC to Savannah GA out 20 nm- Waters from Savannah GA to Altamaha Sound GA out 20 nm...including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 nm- 334 AM EDT Thu Mar 16 2017 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 3:25 PM EDT | Frost Advisory | CHS | 18 hr |
Nearby
Freeze Warnings in Georgia, 2017Freeze Warnings in South Carolina, 2017Every freeze warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.